# SDR C77A20150603003

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,204 hours, 12,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17 UPPER FLANGE IAW ETD2015-170-050159 FOR DIMENSIONS & LOCATIONS.  VT REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-050159 FOR THE ACCOMPLISHMENT OF THE BLEND OUTS & CROSSBEAM FRAME 17 ANGLE REPAIR APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 17 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-185.1 IAW TASK 53-10-027-0001.  INTERNAL GVI THRESHOLD OF 25202FC, INTERVAL OF 25202FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 10.  THE THRESHOLD IS COUNTED SINCE NEW. OF THIS REPAIR IS ON EO E175-53MR-185 UNDER WO 1914746.
